MathSciNet Relay Station
MathSciNet bibliographic data
MR2034163 35J55 (35J60 92D25)
Kuto, Kousuke; Yamada, Yoshio Multiple coexistence states for a prey-predator system with cross-diffusion. J. Differential Equations 197 (2004), no. 2, 315–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement